MathSciNet Relay Station
MathSciNet bibliographic data
MR1997593 35Q30 (60J80 76D05 76M35)
Bhattacharya, Rabi N.; Chen, Larry; Dobson, Scott; Guenther, Ronald B.; Orum, Chris; Ossiander, Mina; Thomann, Enrique; Waymire, Edward C. Majorizing kernels and stochastic cascades with applications to incompressible Navier-Stokes equations. Trans. Amer. Math. Soc. 355 (2003), no. 12, 5003–5040.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement